# SDR SWAA2025010661543

- Difficulty date: November 19, 2024
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N8621A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36917
- Aircraft time: 36,708 hours, 17,583 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H MLG CENTER DOOR IS CRACKED AT LOWER FWD HINGE FRAME.<[01] SUMMARY STATEMENT: REMOVED AND REPLACED AND ADJUSTED L/H MLG CENTER DOOR IAW AMM 32-13-11.;[02] VERIFIED CORRECTIVE ACTION 1.
